Edom and the Edomites
Bibliographic Data
| ID | 5152842 |
|---|---|
| Authors | D Bruce Mackay, John R Bartlett (0000-0001-6509-6160) |
| Year | 1992 |
| Volume | 112 |
| Issue | 3 |
| Pages | 543 |
| Publication date | 1992-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/603130 |
| OpenAlex | W2516400341 |
| Language | EN |
| Highly cited | No |
|---|